# SDR DALA1144820929

- Difficulty date: June 9, 2010
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 57,549 hours, 44,090 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB ZFS 44 LT SKIN, LT FWD SPAR CHORD AND WEB CRACK.  REPAIRED IAW ERA 481559-14.
